MathSciNet Relay Station
MathSciNet bibliographic data
MR1777133 60J60 (60J35)
Konakov, Valentin; Mammen, Enno Local limit theorems for transition densities of Markov chains converging to diffusions. Probab. Theory Related Fields 117 (2000), no. 4, 551–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement